# SDR ASAA0944616

- Difficulty date: March 2, 2009
- Submitted: March 5, 2009
- Operation: Air carrier
- Aircraft: N763AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25100
- Aircraft time: 52,966 hours, 32,029 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6546813123
- Condition: Gouged
- Location: Bs 500g
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE IN SEAT TRACK UPPER FLANGE.  REPLACED SEAT TRACK BS 480-520 LBL 45 WL 208.
